PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 3 | 227-236
Tytuł artykułu

The σ-ideal of closed smooth sets does not have the covering property

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the σ-ideal I(E) (of closed smooth sets with respect to a non-smooth Borel equivalence relation E) does not have the covering property. In fact, the same holds for any σ-ideal containing the closed transversals with respect to an equivalence relation generated by a countable group of homeomorphisms. As a consequence we show that I(E) does not have a Borel basis.
Słowa kluczowe
Rocznik
Tom
150
Numer
3
Strony
227-236
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-21
Twórcy
  • Departamento de Matemáticas, Facultad de Ciencias, Universidad de Los Andes, Mérida 5101, Venezuela, uzca@ciens.ula.ve
Bibliografia
  • [1] J. Burgess, A selection theorem for group actions, Pacific J. Math. 80 (1979), 333-336.
  • [2] G. Debs et J. Saint Raymond, Ensembles d'unicité et d'unicité au sens large, Ann. Inst. Fourier (Grenoble), 37(3) (1987), 217-239.
  • [3] L. A. Harrington, A. S. Kechris and A. Louveau, A Glimm-Effros dichotomy for Borel equivalence relations, J. Amer. Math. Soc. 3 (1990), 903-928.
  • [4] A. S. Kechris, The descriptive set theory of σ-ideals of compact sets, in: Logic Colloquium'88, R. Ferro, C. Bonotto, S. Valentini and A. Zanardo (eds.), North-Holland, 1989, 117-138.
  • [5] A. S. Kechris, Classical Descriptive Set Theory, Springer, 1995.
  • [6] A. S. Kechris and A. Louveau, Descriptive Set Theory and the Structure of Sets of Uniqueness, London Math. Soc. Lecture Note Ser. 128, Cambridge Univ. Press, 1987.
  • [7] A. S. Kechris, A. Louveau and W. H. Woodin, The structure of σ-ideals of compact sets, Trans. Amer. Math. Soc. 301 (1987), 263-288.
  • [8] A. Louveau, σ-idéaux engendrés par des ensembles fermés et théorèmes d'approximation, Trans. Amer. Math. Soc. 257 (1980), 143-169.
  • [9] Y. N. Moschovakis, Descriptive Set Theory, North-Holland, Amsterdam, 1980.
  • [10] S. Solecki, Covering analytic sets by families of closed sets, J. Symbolic Logic 59 (1994), 1022-1031.
  • [11] C. Uzcátegui, The covering property for σ-ideals of compact sets, Fund. Math. 140 (1992), 119-146.
  • [12] C. Uzcátegui, Smooth sets for a Borel equivalence relation, Trans. Amer. Math. Soc. 347 (1995), 2025-2039.
  • [13] B. Weiss, Measurable dynamics, in: Contemp. Math. 26, Amer. Math. Soc., 1984, 395-421.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i3p227bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.